×

Intégrales de Nilsson et faisceaux constructibles. (Nilson integrals and constructive sheaves). (French) Zbl 0761.32006

The author’s abstract: “One studies integrals of multivalued holomorphic forms relative to a smooth morphism on a continuous family of relative cycles in the framework of sheaf theory with the help of the microlocal analysis of subanalytic sets of Kashiwara and Schapira and Kashiwara’s tempered cohomology functor, and one recovers and sharpens theorems by Nilsson and Leray”.
Reviewer: W.Mozgawa (Lublin)

MSC:

32B20 Semi-analytic sets, subanalytic sets, and generalizations
58J15 Relations of PDEs on manifolds with hyperfunctions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ANDRONIKOF (E.) . - Microlocalisation tempérée , Thèse d’État, 1987 . · Zbl 0633.32010
[2] AOMOTO (K.) . - On the structure of integrals of power products of linear functions , Sci. Papers. Coll. Gen. Edu. Univ. Tokyo, t. 27, 1977 , p. 49-61. MR 58 #28651 | Zbl 0384.35045 · Zbl 0384.35045
[3] ARNOLD (V.) , VARCHENKO (A.) , GOUSSEIN-ZADE (S.) . - Singularités des applications différentiables. Tome 2 : Monodromie et comportement asymptotique des intégrales . - Éd. Mir. Moscou, 1984 .
[4] BJÖRK (J.E.) . - à paraître. - Kluwer.
[5] BIERSTONE (E.) and MILMAN (P.) . - Semi-analytic and subanalytic sets , Pub. Math. I.H.E.S., t. 67, 1988 , p. 5-42. Numdam | MR 89k:32011 | Zbl 0674.32002 · Zbl 0674.32002
[6] DELIGNE (P.) . - Equations différentielles à points singuliers réguliers , Lect. Notes in Math. 163, Springer, 1970 . MR 54 #5232 | Zbl 0244.14004 · Zbl 0244.14004
[7] GELFAND (I.M.) , KAPRANOV (M.M.) and ZELEVINSKY (A.V.) . - Generalized Euler integrals and A-hypergeometric functions , Adv. in Math., t. 84, 1990 , p. 225-271. MR 92e:33015 | Zbl 0741.33011 · Zbl 0741.33011
[8] HIRONAKA (H.) . - Introduction to real-analytic sets and real-analytic maps , Instituto Matematico L. Tonelli. Univ. di Pisa, 1973 . MR 57 #16665
[9] HIRONAKA (H.) . - Stratification and flatness . - Nordic Summer School in Math. Oslo, 1976 . Zbl 0424.32004 · Zbl 0424.32004
[10] HARTSHORNE (R.) . - Residues and Duality , Lect. Notes in Math. 20, Springer, 1966 . MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101
[11] KASHIWARA (M.) . - The Riemann-Hilbert problem for holonomic systems , Publ. R.I.M.S., t. 20, 1984 , p. 319-365. MR 86j:58142 | Zbl 0566.32023 · Zbl 0566.32023
[12] KASHIWARA (M.) . - Quasi-unipotent constructible sheaves , J. Fac. Sc. Univ. Tokyo, t. 28, 1982 , p. 757-773. MR 84f:32009 | Zbl 0508.32013 · Zbl 0508.32013
[13] KASHIWARA (M.) and KAWAI (T.) . - On holonomic systems of micro-differential equations III. Systems with regular singularities , Publ. R.I.M.S., t. 17, 1981 , p. 813-979. MR 83e:58085 | Zbl 0505.58033 · Zbl 0505.58033
[14] KASHIWARA (M.) and SCHAPIRA (P.) . - Microlocal Study of Sheaves , Astérisque 128, 1985 . MR 87f:58159 | Zbl 0589.32019 · Zbl 0589.32019
[15] KASHIWARA (M.) and SCHAPIRA (P.) . - Sheaves on Manifolds , Grund. der Math. Wiss., 292, Springer, 1990 . MR 92a:58132 | Zbl 0709.18001 · Zbl 0709.18001
[16] KOBAYASHI (T.) . - On the singularities of the solution to the Cauchy problem with singular data in the complex domain , Math. Ann., t. 269, 1984 , p. 217-234. MR 86e:35004 | Zbl 0571.35013 · Zbl 0571.35013
[17] LERAY (J.) . - Un complément au théorème de N. Nilsson sur les intégrales de formes différentielles à support singulier algébrique , Bull. Soc. Math. France, t. 95, 1967 , p. 313-374. Numdam | MR 58 #17193 | Zbl 0164.21102 · Zbl 0164.21102
[18] LERAY (J.) . - Le calcul différentiel et intégral sur une variété analytique complexe , Bull. Soc. Math. France, t. 87, 1959 , p. 81-180. Numdam | MR 23 #A3281 | Zbl 0199.41203 · Zbl 0199.41203
[19] LÊ (D.T.) . - Faisceaux constructibles quasi-unipotents , Séminaire Bourbaki, exposé n^\circ 581, 1981 / 1982 . Numdam | Zbl 0525.32024 · Zbl 0525.32024
[20] LOJASIEWICZ (S.) . - Sur le problème de la division , Studia Math., t. 8, 1959 , p. 87-136. Article | MR 21 #5893 | Zbl 0115.10203 · Zbl 0115.10203
[21] MALGRANGE (B.) . - Regular connections, after Deligne , in Algebraic D-modules, Borel Ed., Academic Press, 1987 .
[22] MARTINEAU (A.) . - Distributions et valeurs au bord des fonctions holomorphes . - Proc. Int. Summer Inst. Lisbon, 1964 . MR 36 #2833
[23] NILSSON (N.) . - Some growth and ramification properties of certain integrals on algebraic manifolds , Ark. for Math., t. 5, 1965 , p. 463-476. MR 31 #180 | Zbl 0168.42004 · Zbl 0168.42004
[24] NILSSON (N.) . - Monodromy and asymptotic properties of certain multiple integrals , Ark. for Math., t. 18, 1980 , p. 181-198. MR 83i:32020 | Zbl 0483.32008 · Zbl 0483.32008
[25] PHAM (F.) . - Singularités des systèmes différentiels de Gauss-Manin . - Birkhäuser, 1981 .
[26] PHAM (F.) . - Intégrales de type singulier fini et calcul microdifférentiel . - Pub. Univ. de Nancy, 1982 . Zbl 0564.32008 · Zbl 0564.32008
[27] SLATER (L.) . - Generalized Hypergeometric Functions . - Cambridge University Press, 1966 . MR 34 #1570 | Zbl 0135.28101 · Zbl 0135.28101
[28] SATO (M.) , KAWAI (T.) and KASHIWARA (M.) . - Hyperfunctions and pseudo differential equations , Lecture Notes in Math., t. 287, 1973 , p. 265-529. MR 54 #8747 | Zbl 0277.46039 · Zbl 0277.46039
[29] TEISSIER (B.) . - Variétés polaires II , Lecture Notes in Math., t. 961, 1982 , p. 314-491. MR 85i:32019 | Zbl 0585.14008 · Zbl 0585.14008
[30] TROTMAN (D.) . - Une version microlocale de la condition (\omega ) de Verdier , Ann. Inst. Fourier, t. 39,3, 1989 , p. 825-829. Numdam | MR 90k:32046 | Zbl 0677.58043 · Zbl 0677.58043
[31] VAILLANT (J.) . - Ramifications d’intégrales holomorphes , J. Math. pures et appl., t. 65, 1986 , p. 343-402. MR 88j:32007 | Zbl 0611.32011 · Zbl 0611.32011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.